# SDR DL76L100523

- Difficulty date: February 27, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 90,379 hours, 13,320 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Drain
- Condition: Leaking
- Location: Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: O

## Discrepancy

LT/CTR RT A/P CONTROL SLOOPY. CTR A/P DICONNECTED. MAN ELEV CONTROL STIFF.  TRIM NML.  HYD NML.  MALF OCCURRED BELOW 14K. FLEW MANUAL FROM LOC INCPT AT 5K ABOVE GND. ELEV HARD TO MOVE UP/DOWN. AT 10-20 FT FELT LIKE ELEV BROKE FREE.  BOUNCED LDG HIGHLY SUSPECTED EXSISTING WATER LEAK FROM AFT GALLEY DRAIN SYS DRIPPING ON FLT CONTROLS. (SEE SIMILAR OCCURANCE BEFORE COMPLIANCE OF EA 01-090573-03 ON SHIP 175) EA C/W ON THIS ACFT 2007.  MX REPAIRED WATER LEAK. INSPECT ALL CONTROL CABLES. NON-REV V/F C/W ON FLT 9983/28. ALL OK.  ETOPS CATEGORY 'E': PROBLEMS WITH SYS CRITICAL TO ETOPS.
